# SDR FDEA201206202281

- Difficulty date: June 20, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Wedge
- Part number: A5527600000051
- Condition: Debonded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR T/E WEDGE AT RIB 11 AND 14 SPLICES UPPER AND LOWER SURFACES ARE   DEBONDING AND CORRODED.  REPAIRED IAW A300-600 SRM 55-21-11 C1 PARA. 5.I. FIG. 209.
